# SDR SWAA2024110144364

- Difficulty date: October 2, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BONDING JUMPER ANGLE SUPPORT OF AFT BOOST PUMP TANK 2 I/B TRAILING EDGE AT RT WING (2EA) 2024-600553<[01] REPLACED INBOARD TRAILING EDGE BONDING JUMPER SUPPORT ANGLE OF AFT BOOST PUMP TANK 2 AT RT WING (2 EA) IAW B737-800 AMM 28-22-41-400-801. STEP 3.H.(18);(20);(21);(22). AND PERFORMED RESISTANCE TEST IS OK. TOOL USED: BONDING METER PN:M1 MILLIOHM METER; S/N:DC007483; DUE DATE:29 JUL 25.;[02] REPLACED INBOARD TRAILING EDGE BONDING JUMPER SUPPORT ANGLE OF AFT BOOST PUMP TANK 2 AT RT WING (2 EA) IAW B737-800 AMM 28-22-41-400-801. STEP 3.H.(18);(20);(21);(22). AND PERFORMED RESISTANCE TEST IS OK. TOOL USED: BONDING METER PN:M1 MILLIOHM METER; S/N:DC007483; DUE DATE:29 JUL 25.
